Checked on the Interactions Checker on this site, kindly read on the link: https://www.drugs.com/interactions-check.php?drug_list=190-1645,949-2273,71-747,133-54
Please take care, be well & safe!
Hey poohsinthe house,
While the potential for interactions exists as Rajive points out, as long as you are aware of the symptoms of serotonin syndrome, your doctor is aware of all the medications you take, and you take exactly as prescribed you should be ok. If you have any of the symptoms of serotonin syndrome, please contact the doctor right away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jan 2011 • 5 answers
Posted 30 Mar 2012 • 3 answers
Panic Disorder - can adderal help with anxiety when takin xanex ? I always feel scatter brained like
Posted 22 Dec 2014 • 4 answers
Posted 11 Dec 2015 • 1 answer
Posted 11 days ago • 1 answer